Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Spotlight Series: HIV, the Gut and Digestive Issues
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
          
Rollover images to visit our other forums!

  

Ask a Question
  
  • Email Email
  • Glossary Glossary


Please browse or search our archive before asking a question.

Recent Answers
efficacy of pep. Jan 28, 2015
Artipla and Singulair montelukast Jan 28, 2015
Should Conventional and Natural Medicine Join Forces Now to Kill The Beast?Jan 28, 2015
Time Variation Jan 28, 2015
Herbal Cure AllJan 28, 2015
Rash during PEPJan 28, 2015
Kidney issuesJan 28, 2015
swelling in feet, hands and face with HivJan 28, 2015
sudden eczema outbreakJan 27, 2015
Finish my pepJan 26, 2015
Switching meds because of kidneys.Jan 25, 2015
Per-Exposure Risk? What Impact do HIV meds have?Jan 25, 2015
Stomach and Ear Problems: Can they be related?Jan 25, 2015
PEP and Needle stick exposure?Jan 25, 2015
now what?Jan 25, 2015
Ending PEP Early due to Partner's Test Jan 25, 2015
HIV doc communication issuesJan 25, 2015
maybe forgot to take my meds. one dayJan 25, 2015
ARV metabolized by liver or kidneyJan 25, 2015
Worried about kidney health and medsJan 25, 2015
Organ FailureJan 25, 2015
Atripla Room Temps...Jan 25, 2015
Change my medication regiment or not?Jan 25, 2015
Hepatitis BJan 25, 2015
Magic mushrooms and hiv medsJan 25, 2015
Hiv-2Jan 24, 2015
HIV CureJan 24, 2015
TPHA positiveJan 24, 2015
CompleraJan 24, 2015
Truvada PatentJan 24, 2015
Vomit after taking medicineJan 24, 2015
Dolutegravir (Tivicay) and Calcium, Magnesium etc,Jan 24, 2015
Left side tonsilar node swollenJan 23, 2015
i have skin rashes Jan 22, 2015
shingles with undetectable statusJan 22, 2015
Viread and Kidney.Jan 20, 2015
CD4 count 75Jan 20, 2015
medication issuesJan 20, 2015
late symptoms of syphilisJan 19, 2015
Having colonoscopy done, any interaction with meds and anesthetics Jan 18, 2015
Black lesions and black heads Jan 18, 2015
Taking Atripla. Kidney problems.Jan 18, 2015
Dapsone with CompleraJan 18, 2015
nPEPJan 18, 2015
Starting Stribild on MondayJan 18, 2015
pep a little late....Jan 18, 2015
hepatits b Jan 18, 2015
mycobacteriumJan 18, 2015
any hope in 2015? Jan 18, 2015
No Fever Since I Started Taking Antiretrovirals For a Year NowJan 16, 2015
StribildJan 13, 2015
Reducing The Number Of HIV MedsJan 13, 2015
3TC resistenceJan 11, 2015
all this talk about depressionJan 11, 2015
weight lossJan 11, 2015
Side effectJan 11, 2015
Possible pill left in the bottle.Jan 11, 2015
PEP 20 days after exposureJan 9, 2015
Access to PrepJan 8, 2015
Perscription Testostorone Jan 8, 2015

Answers by Category




  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS

 
Advertisement





Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement